# SDR FDEA201607292657

- Difficulty date: July 29, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 78,752 hours, 17,319 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATIONS  DURING HFEC INSPECTION ON RIGHT WING LOWER SKIN ACCESS CUTOUT BETWEEN XORS 683.4 AND 713.65.  REPAIR CARRIED OUT IAW SRM 57-20-02-2R, FIG 201, REPAIR 5.  REPAIR CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100.  REPAIR IS A CATEGORY B REPAIR WITH INITIAL INSPECTION 2000 CYCLES AFTER COMPLETION OF THIS REPAIR AND REPETITIVE 2000 CYCLES IAW PSE 57.23.01.2 IAW SRM 57-20-02-2R, FIG 202, REPAIR 5.
